Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Umm what the heck adult content

hey ladies,
so im on the patch, ive been on it for a year, and my period started on the14th and ended the 20th. ( this was suppose to be my last week in the month of wearing my patch. then i stopped bleeding and then i started bleeding again the 23rd.. what the heck is going on!!

Answer Question
 
firsttimemom733

Asked by firsttimemom733 at 5:39 PM on Jul. 25, 2013 in Health

Level 12 (762 Credits)
Answers (2)
  • feralxat

    Answer by feralxat at 6:01 PM on Jul. 25, 2013

  • Sounds like you're in Hormone Hell. Call and ask the doctor who gave you the patch if it's anything to be worried about.
    Ballad

    Answer by Ballad at 6:40 PM on Jul. 25, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN